# SDR YV3R2019080220155

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-TR
- Make and model: Robsin R22BETAII
- Aircraft serial: 3798
- Aircraft time: 5,496 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: A7924
- Part serial: 5033
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR RPM NEEDLE IS STICKING AND SPIKING.
